# SDR AALA201710319009

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 29,027 hours, 10,327 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: 29256290001
- Part serial: 61639203
- Condition: Damaged
- Location: R2 Door
- Part time: 28,817 hours, 10,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE RESERVOIR BOTTLE UNION FITTING IS STRIPPED. REMOVED R2 SLIDE RESERVOIR BOTTLE PER AMM.
